# SDR CA040503002

- Difficulty date: April 8, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,158 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A LANDING GEAR PROBLEM WE NOTICED THAT THE NUT ASSEMBLY IN THE NOSE GEAR ACTUATOR COULD MOVE A SMALL AMOUNT FROM SIDE TO SIDE PLAY IN THE HOUSING. THE ACTUATOR WAS REMOVED AND WE NOTICED THAT THE MECHANISM WAS A LITTLE ROUGH WHEN TURNED BY HAND. THE ACTUATOR WAS RETURNED TO THE OVERHAUL SHOP FOR FURTHER INVESTIGATION. THE OVERHAUL SHOP HAS RESPONDED: UNIT FAILED THE END PLAY TEST AND SCREW/NUT ASSEMBLY SEEMED TO HAVE SOME SIDE TO SIDE PLAY. DISASSEMBLED, INSPECTED, NDT, ECT FOUND: SCREW ASSEMBLY / NUT ASSEMBLY OUT-OF-LIMITS. HOUSING HAS DEEP CORROSION PITTING IN BOLT HOLE BOSS .THIS ACTUATOR WAS OVERHAULED IN APRIL 2003 AND ONLY HAD 819 CYCLES SINCE THEN.
